1-877-439-2744 Motherisk Helpline
1-800-436-8477 Morning Sickness
1-877-327-4636 Alcohol and Substance
1-866-937-7678 Exercise in Pregnancy
1-888-246-5840 HIV and HIV Treatment
416-813-6780 Motherisk Helpline
Pregnancy & Breastfeeding Resources
- Read more in our News Archive
Current Studies at Motherisk
The Safety of Diclectin in Breastfeeding
Neurodevelopment of Children Exposed in-Utero to Chemotherapy for Maternal Breast Cancer (Dr. I Nulman)
Diclegis Surveillance Program Study
Diclectin Surveillance Program Study
Study seeks women between 4 and 12 weeks in their pregnancy with morning sickness (NVP)
Pregnancy in Women with Multiple Sclerosis
Alcohol Use during Pregnancy
Lamisil in Pregnancy
Meridia in Pregnancy
Autoimmune Diseases in Pregnancy Project
The Motherisk Nausea and Vomiting of Pregnancy (NVP) ForumMotherisk receives questions from around the world about morning sickness symptoms, effects, treatments and ways to cope. Those questions and answers are posted here for anyone to read, provided the reader acknowledges and accepts the proviso and disclaimer below.
I have been taking one unisom tablet along with one 50 mg tablet of Vitamin B-6 since my sixth week of pregnancy due to terrible nausea, vomitting, and insomnia. I am now 16 weeks pregnant and my doctor said I needed to stop the unisom and instead try Benadryl as a safer remedy for the the insomnia. As of last week, the nausea/vomitting returned after 2 days of not taking the unisom/b-6 combination and the insomnia returned the first night. Is it safe to take Unisom everyday throughout the pregnancy if necessary, not only for the first trimester? I have had insomnia since the beginning of this pregnancy and it does not look to be improving at all in my second trimester. It doesn't look like the nausea is lessening either. Please help.
Consult with your physician. You should take what works for you and you can take the unisom and vitamin B6 until the day you deliver if you need it.